# SDR SWAA043560

- Difficulty date: December 6, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 25,689 hours, 21,510 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645528C
- Part serial: BN199
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT WING AILERON TAB DELAMINATED.  REMOVED AND REPLACED RT WING AILERON TAB PER MM.
